# SDR CA190307003

- Difficulty date: March 6, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 62,189 hours
- System (JASC): 4990 · APU Oil System
- Part: Starter
- Part number: 4952164
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A DIRTY SOCK SMELL DURING THE FLIGHT.   RESOLUTION TASK CARD 2-205S-00 ACC0MPLISHED. FOUND APU HAD OIL LEAK AT FCU & STARTER. LEAKS WERE RECTIFIED, LEAK CHECKS ACCOMPLISHED. ENGINE AND APU DECONTAMINATION RUNS ACCOMPLISHED, NO ODOURS NOTICED. A/C CONSIDERED SERVICEABLE.
